# SDR CALA2013090490985

- Difficulty date: August 16, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,101 hours, 6,847 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT COVER AT GALLEY LT 609 AT ECONOMY GALLEY 431 BURNT.  REPLACED LENS 560-3997 & RELAMPED IAW MM, OPERATIONS CHECKED OK.
